# SDR 95ZZZM431

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 57696005
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION AROUND ATTACH FASTENERS ON UPPER SURFACE OF LEFT HORIZ STAB L/E OUTBOARD FROM XH 285.00 TO XFS 178.00.  CUTOUT DAMAGED AREA.  FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW DER DWG ARW 950051-0969 SRM 51-3-0.
